CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A MULTILEVEL CORRECTION TYPE OF ADAPTIVE FINITE ELEMENT METHOD FOR EIGENVALUE PROBLEMS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2018, 卷号: 40, 期号: 6, 页码: A4208-A4235
Authors:  Hong, Qichen;  Xie, Hehu;  Xu, Fei
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
eigenvalue problem  multilevel correction  adaptive finite element method  convergence  optimal complexity  
FULLY COMPUTABLE ERROR BOUNDS FOR EIGENVALUE PROBLEM 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2018, 卷号: 15, 期号: 1-2, 页码: 260-276
Authors:  Hong, Qichen;  Xie, Hehu;  Yue, Meiling;  Zhang, Ning
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Eigenvalue problem  computable error estimate  guaranteed upper bound  guaranteed lower bound  complementary method